# SDR SWAA2024052981440

- Difficulty date: May 1, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 887 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT STRAP FASTENER HOLE AT S26R BS 887.  REMOVED CORROSION AT AFT CARGO BAY FLOOR SUPPORT STRAP FASTENER HOLE AT S26R BS 887 IAW SRM 51-10-02-0G-0 & SRM 53-00-53-1A-2.  REVEALED CRACK ON THE FLOOR SUPPORT STRAP FASTENER HOLE & FOUND TO BE OUT OF LIMITS AS PER SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-21.   INSTALLED NUT PLATES ON NEW AFT CARGO FLOOR STRAP IAW SRM 51-40-02-0G-0.  INSTALLED NEW FLOOR SUPPRT STRAP IAW 51-40-02-OG-0.
